# SDR 96FDEA01337

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Rt Cabin Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 8,000 FEET, RIGHT CABIN DOOR INDICATED UNLOCKED.  REMAINED ON UNTIL LANDING ROLL OUT.  REPLACED DOOR WARNING MICROSWITCHES 8WS AND 42WS, ADJUSTED AND FUNCTIONAL TEST ON GROUND SATISFACTORY.
